# SDR 99UAL900674

- Difficulty date: December 18, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N1829U
- Make and model: Doug DC-10-10
- Aircraft serial: 46628
- Aircraft time: 73,052 hours, 25,416 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THE FWD RT SIDE OF THE PRESSURE BULKHEAD AND FUSELAGE SKIN AT STA 275 WAS DAMAGED DUE TO AN IMPACT WITH AN A320 WHICH WAS BEING TOWED INTO THE HANGAR.  *S/D*  DAMAGED AREA WAS REPAIRED PER APPLICABLE SRM.
